# SDR AALA201605059003

- Difficulty date: March 18, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53231715202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK INDICATIONS ON TWO FASTENER HOLES OF LOWER FUSELAGE OUTER SKIN PANEL AT FRAME 35 & STRINGER 30L.  REPAIRED IAW EA 259022.
